# SDR 08FDEA00595

- Difficulty date: February 25, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 68,690 hours, 24,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60715817075T65
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LUGS WORN AT FS 900, 906 AND 935.  TRACK 48L REPAIRED SEAT TRACK IAW SRM 53-70-00 FIG 1.  REPAIR PARTS FABRICATED ON TRAVILERS T8/725338 AND T8/725336.
